FORMULAS AND COMBINATORIAL IDENTITIES FOR CATALAN-TYPE NUMBERS AND POLYNOMIALS: THEIR ANALYSIS WITH COMPUTATIONAL ALGORITHMS


Küçükoğlu İ., Şimşek Y.

APPLIED AND COMPUTATIONAL MATHEMATICS, vol.21, no.2, pp.158-177, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.30546/1683-6154.21.2.2022.158
  • Journal Name: APPLIED AND COMPUTATIONAL MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.158-177
  • Akdeniz University Affiliated: Yes